# SDR TRBA2010051

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 18,829 hours, 21,147 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING BOTH BLEED 1 & 2 OVERTEMP MSG AFTER LANDING ACCOMPANIED BY BURNING ELECTRICAL SMELL IN COCKPIT REPEAT WRITE UP FOR BURNING SMELL IN COCKPIT,  DVI PASSENGER OVERHEAD BINS LT & RT OPT PASSENGER LIGHTS AND AURAL SIGN NO DISCREPANCY DETECTED, RUNUP PERFORMED IAW MM 72 00 00, UNABLE TO DUPLICATE DISCREPANCY FROM BLEED 1&2 OVERTEMP MSG AND ELECTRICAL SMELL FROM COCKPIT.
